# SDR 9718209618

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FLOOR PROXIMITY EMERGENCY LIGHTS FADE OUT AFTER ABOUT FIVE SECONDS.  REPLACED BATTERIES UNDER SEVEN PLASTIC EXIT SIGNS, OPERATIONAL CHECK NORMAL.
